# SDR COMA0760622

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 18,484 hours, 15,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0700
- Condition: Faulty
- Location: Te Flaps
- Part time: 18,480 hours, 15,279 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5315 - RECEIVED FLAPS DEGRADED MESSAGE AND FLAP FAIL MESSAGE.  DECLARED EMERGENCY, RAN QRH, LANDED WITHOUT INCIDENT.  REPLACED PDU, RIGGED BPSU'S, PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
